Advances in psychiatry and nuerology


ISSN 1234-8279

ISSN on-line 2449-9315 

 

As of July 2026, the journal's publisher is Wroclaw Medical University: https://ppn.umw.edu.pl/en/about/.

 

CiteScore 2025: 0.4

MNiSW: 20

Index Copernicus 2023: 90.54

Editorial panel
Submitting and reviewing works online

Archive 1995–2023

2006, volume 22, issue 2
Review article

„Serotonin Syndrome”

Jan Jaracz1, Karolina Gattner1
1. Klinika Psychiatrii Dorosłych Akademii Medycznej w Poznaniu
Farmakoterapia w Psychiatrii i Neurologii, 2006, 2, 111–117
Keywords: serotonin, serotonin syndrome, SSRI
Summary

Serotonin syndrome is considered as a potentially fatal complication of serotoninergic drug therapy. Sometimes it can be adverse drug reaction that results from therapeutic drug use, but more often it is caused by intentional self-poisoning, or inadvertent interactions between drugs. The symptoms usually involve altered mental status, neuromuscular abnormalities, and autonomic dysfunction. Clinical manifestation of the serotonin syndrome may range from barely perceptible to lethal but in most cases there is a good prognosis when medication is discontinued.
A rewiev of case reports of serotonin syndrome published during last decade was presented and possible patomechanisms were discussed.

Correspondence address
Karolina Gattner
ul. Śniegockiego 8
Poznań 60-681
tel.: 603-999-607
email: [email]karolina.gattner@op.pl[/email]
You have added an item to your cart
Restore password
Shopping cart (0)
No products in your cart
Font size
Contrast
Underlined links